# SDR UIEA200300008

- Difficulty date: February 8, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: 897080
- Condition: False Activation
- Location: Apu Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, H

## Discrepancy

AFTER 3 HOURS IN CRUISE, FULL APU FIRE WARNING LIGHTS AND BELL ON.  APU FIRE HANDLE PULLED AND BOTTLE DISCHARGED.  LIGHT WENT OUT WHEN BOTTLE DISCHARGED.  AREA INSPECTED.  NO EVIDENCE OF FIRE OR PNEUMATIC DUCT DAMAGE.  APU DEFERRED INOPERATIVE PER MEL 49-01 AND APU FIRE EXTINGUISHING SYSTEM DEFERRED PER MEL 26-8.  DMI'S M03-023 AND M03-024.  REMOVED AND REPLACED A5 FIRE WARNING CARD PER MM 26-45-01.  FUNCTION CHECK SATISFACTORY.  REMOVED AND REPLACED A12 FIRE WARNING CARD PER MM 26-15-01.  FUNCTION CHECK SATISFACTORY.  ALSO, FOUND A/T CONNECTORS ON FIRE WARNING LOOP APU DOOR IN BAD CONDITION.  R & R BOTH CONNECTORS PER MM 20-62-16.  FROM DMI M03-023, REPLACED APU FIRE BOTTLE PER MM 26-22-01 P/N 34504901P.  (M)
